Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Is my hair greying due to excessive masturbation?

I m just 16 years of age and i m from Pakistan.Here worrying or taking care of your face etc time after time is considered that the person who do that all the time is mad or crazy or he needs some psychological treatment.My mom and dad are just behind me as I had a phase in my life in which I was totally tired of studies cannot study and uptill now i mean the course is too much to do for me so once I wanted to see a doctor.They let me through psychological doctor and he said to take these medicines etc and I swear to God those medicines for example flux etc were for people who are psycho or have some prob what did I had? Just cant study and i m tensed all the time because of m y parents.Its been an year they are saying to eat those tablets etc and I swear as I had it for 3 months,I felt like some 1 is controlling my mind.Then i left eating it.I also need an answer for this thing and one thing more.These days I found 2-3-4-5 hairs in my head that can be white or are white and my hair is starting to fall day by day.Is it because of masturbutation because I have increased the amount of jerking off like twice in a day and I cant even control it.Every day twice,is it because of this that I m having white hair? and also m really tired with my facial hair .I did threading 2-3 times of my face to remove the unwanted hairs but my facial hair is getting much as I compare it to the other teens of 16 years Like i know m having facial hair but a little bit upper the facial hair just with the moustache and kind of messy hair.What should I do doctor.I wish you will help me.I will really like it if you do that.You will just clear my mind from all the worries that I ve been through it for about 2 years.
Asked On : Mon, 22 Oct 2012
Answers:  1 Views:  1701
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Dermatologist 's  Response
Hi Arif,
Its good that you have come out with your problems.
You were taken to a doctor and was started on some medication. You stopped them on your own, which is not good. You should have consulted with the doctor before stopping them. Any way, you must inform your parents regarding this.
Masturbation does not play any role in hair growth or greying.
You seem to be stressed, which is a risk factor for greying of hair. So avoid getting tense. Stay cool and composite. Antioxidants may be of some health in delaying the greying of hair.
Dr. Ajit Singh
MD - Skin & VD
Answered: Sun, 28 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor